# SDR RAIA981223

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: Y, N
- Precautionary procedure: A

## Discrepancy

FLT 7705 - BOS - LEFT ENGINE FIRE AND OVER HEAT INDICATION ILLUMINATED.  MAINTENANCE RAN ENGINE COULD NOT DUPLICATE PROBLEM.  (M)
